MathSciNet Relay Station
MathSciNet bibliographic data
MR2425713 (2009d:05018) 05A16 (05A30 60C05 60F05)
Chen, William Y. C.; Wang, Carol J.; Wang, Larry X. W. The limiting distribution of the coefficients of the $q$-Catalan numbers. Proc. Amer. Math. Soc. 136 (2008), no. 11, 3759–3767.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement